MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 0.5ML 31GA 8MM

BD MEDICAL - DIABETES CARE BD SYRINGE 0.5ML 31GA 8MM
Model Number 928857
Medical Device Problem Codes Failure to Deliver (2338); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 0.5ml 31ga 8mm experienced a case of hub separation from the device, and being unable to aspirate.The following information was provided by the initial reporter: stated, when she removed needle shield, needle hub separated.Stated 2 syringes would not draw insulin.
 
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 1/6/2022.H.6.Investigation: customer returned a single 0.5ml syringe with no other forms of identification.The syringe had its needle shield and hub separate from the barrel.The hub has become lodged inside the shield.There is no damage to either the connector at the distal tip of the barrel or its respective needle hub.No signs of use and no other defects found.A review of the device history record was completed for batch# 0006836.All inspections and challenges were performed per the applicable operations qc specifications.There were two (2) notifications noted that did not pertain to the complaint.Capa#1630423 was initiated.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD SYRINGE 0.5ML 31GA 8MM
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13006766
Report Number1920898-2021-01308
Device Sequence Number11194286
Product Code FMF
UDI-Device Identifier00311917025360
UDI-Public00311917025360
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model Number928857
Device Catalogue Number928857
Device Lot Number0006836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown